# SDR 98FDEA00069

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C352491
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND CORRODED INDICATION NOTED BS 870 ROW NR 2 HOLES NR 5 LEFT HAND SIDE.  *S/D*  REPAIRED CRACK/CORROSION IN HOLE NR 5 ROW 2 BS 870 LEFT HAND PER EA NR 7-5330-38748.
